Capobianco, Silvio - Multidimensional cellular automata and generalization of Fekete's lemma

dmtcs:442 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 3
Multidimensional cellular automata and generalization of Fekete's lemma

Authors: Capobianco, Silvio

Fekete's lemma is a well-known combinatorial result on number sequences: we extend it to functions defined on d-tuples of integers. As an application of the new variant, we show that nonsurjective d-dimensional cellular automata are characterized by loss of arbitrarily much information on finite supports, at a growth rate greater than that of the support's boundary determined by the automaton's neighbourhood index.


Source : oai:HAL:hal-00972330v1
Volume: Vol. 10 no. 3
Section: Automata, Logic and Semantics
Published on: January 1, 2008
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 94 times.
This article's PDF has been downloaded 29 times.